Facebook Pixel

Vitamins And Urine

By June 10, 2009 - 6:33pm
Rate This

Why is it after take my vitamin in morning my urine changes to a different color?

Add a Comment1 Comments

Hello Bsa-Places! The answer to this is fairly simple-- after taking vitamins, your body processes them and basically says "I need this...I don't need that" so it expells (through your urine) all of the excess vitamins it does not need. The reason why it does this is because there is such a thing as vitamin toxicity. So, if your urine is bright yellow after taking vitamins-- it's doing the right thing!

June 11, 2009 - 5:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.